# SDR SIMA201015903

- Difficulty date: June 7, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 14,476 hours, 13,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND THE CENTER SERVICE DOOR SILL TO HAVE CORROSION AROUND NUT PLATE BETWEEN FRAMES 21-22 ON PREVIOUS REPAIR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED CENTER SILL IAW EMBRAER STRUCTURAL REPAIR MANUAL 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.
